# SDR GLBA2014020400375

- Difficulty date: February 3, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 37,363 hours, 46,764 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIG EVENT PILOT REPORTED THAT THE RT BRAKE PEDAL GOES COMPLETELY TO THE FLOOR ON THE CAPTAIN`S & FIRST OFFICER'S SIDE, RIGHT BRAKE COMPLETELY INEFFECTIVE.  SUPPLEMENT  INFORMATION ION WILL BE SUBMITTED UPON COMPLETION OF THE REPAIR & RETENTION OF THE PAPERWORK.
